Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Mathematical Analysis

ISSN: 2217--3412
Publisher: Ilirias Corporation


ADD TO MY LIST
 
ASYMPTOTIC MODELLING OF TIME-DEPENDENT SIGNORINI PROBLEM WITHOUT FRICTION OF LINEAR THIN PLATE PDF available

Author(s): A. BENSAYAH, D. A. CHACHA, S. NICAISE
Volume: 1
Issue: 2
Year: 2011
WEIGHTED INEQUALITIES FOR ONE-SIDED OPERATORS ON EVEN AND NON-INCREASING FUNCTIONS PDF available

Author(s): ALVARO CORVALAN AND LILIANA DE ROSA
Volume: 1
Issue: 2
Year: 2011
SOME CHARACTERIZATIONS ON STATISTICAL PDF available

Author(s): OKTAY DUMAN¤, MEHMET GÄURCAN
Volume: 1
Issue: 2
Year: 2010
ON LINEAR COMBINATIONS OF CERTAIN ANALYTIC PDF available

Author(s): K. I. NOOR, B. MALIK
Volume: 1
Issue: 1
Year: 2010
STARLIKE FUNCTIONS ASSOCIATED WITH FRACTIONAL PDF available

Author(s): GANGADHARAN MURUGUSUNDARAMOORTHY
Volume: 1
Issue: 1
Year: 2010
ON WEAKLY INVERTIBLE FUNCTIONS IN THE UNIT BALL PDF available

Author(s): ROMI SHAMOYAN, HAIYING LI
Volume: 1
Issue: 1
Year: 2010
MULTIVALUED MIXED QUASI BIFUNCTION VARIATIONAL PDF available

Author(s): MUHAMMAD ASLAM NOOR
Volume: 1
Issue: 1
Year: 2010
Affiliate Program      Why do you need a reservation system?